# SDR DALA2022100606496

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767
- Aircraft serial: 29719
- Aircraft time: 82,780 hours, 14,073 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1821 *RVSM* C34000 FO ALT SHOWING 34250 W/ALT DISAGREE EICAS MSG. COMPLIED W /QRH, CORRECTIVE ACTION: R/R LEFT ADIRU IAW B767-400 AMM 34 -26. ADIRU'S WORK AS INTENDED. OPS TEST GOOD. (9294886)
